Search results

Results 1 – 20 of 7,250
Advanced search

Search in namespaces:

There is a page named "Asian Journal of Mathematics" on Wikipedia

View (previous 20 | ) (20 | 50 | 100 | 250 | 500)
  • The Asian Journal of Mathematics is a peer-reviewed scientific journal covering all areas of pure and theoretical applied mathematics. It is published...
    1 KB (29 words) - 18:40, 10 August 2023
  • Arnold Mathematical Journal Ars Combinatoria Ars Mathematica Contemporanea Asia-Pacific Journal of Operational Research Asian Journal of Mathematics AStA...
    15 KB (1,292 words) - 20:48, 23 February 2025
  • Journal of Mathematics Asian Journal of Pentecostal Studies Asian Journal of Public Affairs Asian Journal of Pharmaceutics Asian Journal of Social Psychology...
    593 bytes (91 words) - 10:05, 13 September 2023
  • Thumbnail for Grigori Perelman
    Grigori Perelman (category International Mathematical Olympiad participants)
    of the Poincaré and Geometrization Conjectures – application of the Hamilton-Perelman theory of the Ricci flow" (PDF). Asian Journal of Mathematics....
    65 KB (6,324 words) - 03:44, 25 February 2025
  • Zhu Xiping (category Academic staff of Sun Yat-sen University)
    with the foundational work of Richard Hamilton, was published in the June 2006 issue of the Asian Journal of Mathematics. Other notable expositions were...
    4 KB (434 words) - 16:07, 20 October 2023
  • proof of the Poincaré and geometrization conjectures—application of the Hamilton–Perelman theory of the Ricci flow". Asian Journal of Mathematics. 10 (2):...
    35 KB (5,029 words) - 10:14, 7 January 2025
  • Thumbnail for Shing-Tung Yau
    Shing-Tung Yau (category Fellows of the American Mathematical Society)
    Differential Geometry. Editorial Board of Asian Journal of Mathematics. Editorial Board of Advances in Theoretical and Mathematical Physics. Jackson, Allyn (September...
    117 KB (10,542 words) - 07:13, 27 February 2025
  • Thumbnail for Spherical cap
    Formulas for the Area and Volume of a Hyperspherical Cap" (PDF). Asian Journal of Mathematics and Statistics: 66–70. Chudnov, Alexander M. (1986). "On minimax...
    17 KB (3,011 words) - 18:15, 7 January 2025
  • Liu, Kefeng; Yau, Shing-Tung (1997). "Mirror principle, I". Asian Journal of Mathematics. 1 (4): 729–763. arXiv:alg-geom/9712011. Bibcode:1997alg.geom...
    122 KB (15,260 words) - 22:43, 5 February 2025
  • Thumbnail for Geometrization conjecture
    geometrization conjectures—application of the Hamilton–Perelman theory of the Ricci flow". Asian Journal of Mathematics. 10 (2): 165–492. doi:10.4310/ajm.2006...
    32 KB (4,060 words) - 14:43, 12 January 2025
  • the Asian Journal of Mathematics with an exposition of the complete proof of the Poincaré and geometrization conjectures. The opening paragraph of their...
    44 KB (5,325 words) - 12:45, 26 February 2025
  • Manifold Destiny (category Mathematics literature)
    appeared: "On April 13th of this year, the thirty-one mathematicians on the editorial board of the Asian Journal of Mathematics received a brief e-mail...
    19 KB (2,480 words) - 03:58, 21 December 2024
  • Thumbnail for Goldbach's conjecture
    J. C. (2002). "Integers represented as a sum of primes and powers of two". Asian Journal of Mathematics. 6 (3): 535–565. arXiv:math.NT/0201299. Bibcode:2002math...
    29 KB (3,719 words) - 17:13, 15 February 2025
  • Mirror symmetry (string theory) (category Mathematical physics)
    Liu, Kefeng; Yau, Shing-Tung (1997). "Mirror principle, I". Asian Journal of Mathematics. 1 (4): 729–763. arXiv:alg-geom/9712011. Bibcode:1997alg.geom...
    43 KB (5,362 words) - 18:48, 18 September 2024
  • The Tohoku Mathematical Journal is a mathematical research journal published by Tohoku University in Japan. It was founded in August 1911 by Tsuruichi...
    5 KB (392 words) - 10:58, 22 December 2023
  • Huai-Dong Cao (category Academic staff of Tsinghua University)
    proof of the Poincaré and geometrization conjectures—application of the Hamilton–Perelman theory of the Ricci flow". Asian Journal of Mathematics. 10 (2):...
    13 KB (1,736 words) - 20:19, 11 November 2024
  • Don (1999), "Modular forms and quantum invariants of 3-manifolds", The Asian Journal of Mathematics, 3 (1): 93–107, doi:10.4310/AJM.1999.v3.n1.a5, ISSN 1093-6106...
    42 KB (7,933 words) - 19:20, 14 January 2025
  • Thumbnail for Tian Gang
    Tian Gang (category Presidents of the Chinese Mathematical Society)
    professor of mathematics at Peking University and Higgins Professor Emeritus at Princeton University. He is known for contributions to the mathematical fields...
    32 KB (3,114 words) - 23:03, 13 September 2024
  • Vedic Mathematics is a book written by Indian Shankaracharya Bharati Krishna Tirtha and first published in 1965. It contains a list of mathematical techniques...
    25 KB (2,666 words) - 07:41, 27 February 2025
  • Indian mathematics emerged in the Indian subcontinent from 1200 BCE until the end of the 18th century. In the classical period of Indian mathematics (400...
    107 KB (13,924 words) - 20:38, 13 February 2025
View (previous 20 | ) (20 | 50 | 100 | 250 | 500)